Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGr\"obner bases for complex Grassmann manifolds.
Author(s) Branislav I. Prvulovic
TypeArticle in Journal
AbstractBy Borelís description, integral cohomology of the complex Grassmann manifold Gk,n is a polynomial algebra modulo a well-known ideal. A strong Gröbner basis for this ideal is obtained when k = 2 and k = 3.
KeywordsGröbner bases, complex Grassmannians, Chern classes
ISSN0350-1302
URL http://www.doiserbia.nb.rs/Article.aspx?ID=0350-13021104023P&AspxAutoDetectCookieSupport=1#.Vf-51FppE5s
LanguageEnglish
JournalPubl. Inst. Math., Nouv. S
Volume90
Pages23--46
PublisherSerbian Academy of Sciences and Arts (Srpska Akademija Nauka i Umetnosti - SANU), Mathematical Insti
Year2011
Edition0
Translation No
Refereed No
Webmaster